RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Saponov, Pavel Alekseevich

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8
Presentations: 1

Number of views:
This page:257
Abstract pages:2423
Full texts:824
References:251
E-mail:

http://www.mathnet.ru/eng/person19354
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/357139

Publications in Math-Net.Ru
2020
1. D. I. Gurevich, P. A. Saponov, “Centers of generalized reflection equation algebras”, TMF, 204:3 (2020),  355–366  mathnet; Theoret. and Math. Phys., 204:3 (2020), 1130–1139
2017
2. D. I. Gurevich, P. A. Saponov, “Generalized Yangians and their Poisson counterparts”, TMF, 192:3 (2017),  351–368  mathnet  mathscinet  elib; Theoret. and Math. Phys., 192:3 (2017), 1243–1257  isi  scopus
2009
3. D. I. Gurevich, P. N. Pyatov, P. A. Saponov, “Spectral parameterization for power sums of a quantum supermatrix”, TMF, 159:2 (2009),  207–219  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 159:2 (2009), 587–597  isi  scopus
2008
4. D. I. Gurevich, P. N. Pyatov, P. A. Saponov, “Representation theory of (modified) Reflection Equation Algebra of $GL(m|n)$ type”, Algebra i Analiz, 20:2 (2008),  70–133  mathnet  mathscinet  zmath; St. Petersburg Math. J., 20:2 (2009), 213–253  isi
2006
5. D. I. Gurevich, P. N. Pyatov, P. A. Saponov, “Quantum matrix algebras of the $GL(m|n)$ type: The structure and spectral parameterization of the characteristic subalgebra”, TMF, 147:1 (2006),  14–46  mathnet  mathscinet  zmath  elib; Theoret. and Math. Phys., 147:1 (2006), 460–485  isi  elib  scopus
2005
6. D. I. Gurevich, P. N. Pyatov, P. A. Saponov, “Cayley–Hamilton theorem for quantum matrix algebras of type $\mathrm{GL}(m\mid n)$”, Algebra i Analiz, 17:1 (2005),  160–182  mathnet  mathscinet  zmath; St. Petersburg Math. J., 17:1 (2006), 119–135
2004
7. D. I. Gurevich, P. A. Saponov, “Higher-Dimensional Representations of the Reflection Equation Algebra”, TMF, 139:1 (2004),  45–61  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 139:1 (2004), 486–499  isi
1994
8. P. N. Pyatov, P. A. Saponov, “Notes on the differential calculi on quantum linear groups”, TMF, 100:1 (1994),  148–152  mathnet  mathscinet  zmath; Theoret. and Math. Phys., 100:1 (1994), 912–915  isi

Presentations in Math-Net.Ru
1. Алгебра уравнения отражений
Pavel Saponov
Homology and homotopy methods in geometry
June 9, 2010

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020